# SDR USAA2009111993168

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 28,538 hours, 17,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 727 - DEN - EEL - R2 DOOR EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED LENS AS REQUIRED.
